# SDR AALA202308171355

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A320*
- Aircraft serial: 7188
- Aircraft time: 20,117 hours, 7,907 cycles
- Engine: Iae V2533A5
- Engine time: 20,117 hours, 7,907 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Part number: 2293B020000
- Part serial: 22389
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 20,117 hours, 7,907 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON DESCENT INTO PHL DUE A #1 ENGINE FAIL MESSAGE RESULTING IN THE #1 ENGINE SHUTTING DOWN ON ITS OWN. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE INLET PRESSURE CHECK VALVE ON #1 ENGINE PER AMM 36-11-41 (AALA202308171355) AND REPLACED VARIABLE STATOR VANE ACTUATOR ON # 1 ENGINE PER TASK CARD 26T40075005. (AALA202308178635) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
